ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

March 2019 , Volume 11 , Issue 1

Select all articles

Export/Reference:

Modified equations for variational integrators applied to Lagrangians linear in velocities
Mats Vermeeren
2019, 11(1): 1-22 doi: 10.3934/jgm.2019001 +[Abstract](357) +[HTML](213) +[PDF](1329.23KB)
Geometry of Routh reduction
Katarzyna Grabowska and Paweƚ Urbański
2019, 11(1): 23-44 doi: 10.3934/jgm.2019002 +[Abstract](365) +[HTML](221) +[PDF](504.76KB)
Linear phase space deformations with angular momentum symmetry
Claudio Meneses
2019, 11(1): 45-58 doi: 10.3934/jgm.2019003 +[Abstract](337) +[HTML](173) +[PDF](403.46KB)
A geometric perspective on the Piola identity in Riemannian settings
Raz Kupferman and Asaf Shachar
2019, 11(1): 59-76 doi: 10.3934/jgm.2019004 +[Abstract](345) +[HTML](185) +[PDF](408.79KB)
A comparison of vakonomic and nonholonomic dynamics with applications to non-invariant Chaplygin systems
Michał Jóźwikowski and Witold Respondek
2019, 11(1): 77-122 doi: 10.3934/jgm.2019005 +[Abstract](331) +[HTML](183) +[PDF](737.83KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]